Follow
Stefania GATTI
Stefania GATTI
professore di seconda fascia, Università di Modena e Reggio Emilia
Verified email at unimore.it
Title
Cited by
Cited by
Year
Functional impairment of systemic scleroderma patients with digital ulcerations: results from the DUO Registry
L Guillevin, E Hunsche, CP Denton, T Krieg, B Schwierin, D Rosenberg, ...
Clinical and experimental rheumatology 31 (SUPPL. 76), 71-80, 2013
962013
On the hyperbolic relaxation of the one-dimensional Cahn–Hilliard equation
S Gatti, M Grasselli, A Miranville, V Pata
Journal of mathematical analysis and applications 312 (1), 230-247, 2005
802005
Attractors for semi-linear equations of viscoelasticity with very low dissipation
S Gatti, A Miranville, V Pata, S Zelik
The Rocky Mountain Journal of Mathematics, 1117-1138, 2008
652008
Hyperbolic relaxation of the viscous Cahn–Hilliard equation in 3-D
S Gatti, M Grasselli, V Pata, A Miranville
Mathematical Models and Methods in Applied Sciences 15 (02), 165-198, 2005
592005
Asymptotic behavior of a phase field system with dynamic boundary conditions
S Gatti, A Miranville
Lecture Notes in Pure and Applied Mathematics 251, 149, 2006
582006
A construction of a robust family of exponential attractors
S Gatti, M Grasselli, A Miranville, V Pata
Proceedings of the American Mathematical Society 134 (1), 117-127, 2006
582006
A variational approach to a Cahn–Hilliard model in a domain with nonpermeable walls
L Cherfils, S Gatti, A Miranville
Journal of Mathematical Sciences 189, 604-636, 2013
482013
Existence of global solutions to the Caginalp phase-field system with dynamic boundary conditions and singular potentials
L Cherfils, S Gatti, A Miranville
Journal of mathematical analysis and applications 343 (1), 557-566, 2008
48*2008
Uniform decay properties of linear Volterra integro-differential equations
M Conti, S Gatti, V Pata
Mathematical Models and Methods in Applied Sciences 18 (01), 21-45, 2008
442008
Memory relaxation of first order evolution equations
S Gatti, M Grasselli, A Miranville, V Pata
Nonlinearity 18 (4), 1859, 2005
442005
Continuous families of exponential attractors for singularly perturbed equations with memory
S Gatti, A Miranville, V Pata, S Zelik
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (2 …, 2010
302010
Trajectory and global attractors for evolution equations with memory
VV Chepyzhov, S Gatti, M Grasselli, A Miranville, V Pata
Applied mathematics letters 19 (1), 87-96, 2006
302006
Navier–Stokes limit of Jeffreys type flows
S Gatti, C Giorgi, V Pata
Physica D: Nonlinear Phenomena 203 (1-2), 55-79, 2005
282005
A Gronwall-type lemma with parameter and dissipative estimates for PDEs
S Gatti, V Pata, S Zelik
Nonlinear Analysis: Theory, Methods & Applications 70 (6), 2337-2343, 2009
252009
A one-dimensional wave equation with nonlinear damping
S Gatti, V Pata
Glasgow Mathematical Journal 48 (3), 419-430, 2006
252006
Exponential attractors for a conserved phase-field system with memory
S Gatti, M Grasselli, V Pata
Physica D: Nonlinear Phenomena 189 (1-2), 31-48, 2004
222004
Exponential attractors for a phase-field model with memory and quadratic nonlinearities
S Gatti, M Grasselli, V Pata
Indiana University mathematics journal, 719-753, 2004
222004
An existence result for an inverse problem for a quasilinear parabolic equation
S Gatti
Inverse Problems 14 (1), 53, 1998
201998
Two-dimensional reaction-diffusion equations with memory
M Conti, S Gatti, M Grasselli, V Pata
Quarterly of applied mathematics 68 (4), 607-643, 2010
192010
Decay rates of Volterra equations on ℝN
M Conti, S Gatti, V Pata
Open Mathematics 5 (4), 720-732, 2007
192007
The system can't perform the operation now. Try again later.
Articles 1–20